A meta-analysis of species–abundance distributions
Version of Record online: 16 FEB 2010
© 2009 The Authors
Volume 119, Issue 7, pages 1149–1155, July 2010
How to Cite
Ulrich, W., Ollik, M. and Ugland, K. I. (2010), A meta-analysis of species–abundance distributions. Oikos, 119: 1149–1155. doi: 10.1111/j.1600-0706.2009.18236.x
- Issue online: 7 JUN 2010
- Version of Record online: 16 FEB 2010
- Paper manuscript accepted 3 November 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!